Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The curvature of contact structures on $3$–manifolds

Vladimir Krouglov

Algebraic & Geometric Topology 8 (2008) 1567–1579
Bibliography
1 A Candel, Uniformization of surface laminations, Ann. Sci. École Norm. Sup. $(4)$ 26 (1993) 489 MR1235439
2 S S Chern, R S Hamilton, On Riemannian metrics adapted to three-dimensional contact manifolds, from: "Workshop (Bonn, 1984)", Lecture Notes in Math. 1111, Springer (1985) 279 MR797427
3 H Geiges, Contact geometry, from: "Handbook of differential geometry. Vol. II", Elsevier/North-Holland (2006) 315 MR2194671
4 J M Lee, T H Parker, The Yamabe problem, Bull. Amer. Math. Soc. (N.S.) 17 (1987) 37 MR888880
5 J Lohkamp, Metrics of negative Ricci curvature, Ann. of Math. $(2)$ 140 (1994) 655 MR1307899
6 Y Mitsumatsu, Anosov flows and non-Stein symplectic manifolds, Ann. Inst. Fourier (Grenoble) 45 (1995) 1407 MR1370752
7 B L Reinhart, The second fundamental form of a plane field, J. Differential Geom. 12 (1977) MR512930